# SDR DHLA200900044

- Difficulty date: August 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 92,133 hours, 28,941 cycles
- Engine: Ge CFM562C1
- Engine time: 37,185 hours, 13,108 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 87823902
- Condition: Broken
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT, NR 2 FIRE WARNING ILLUMINATED INTERMITTENTLY.  B-LOOP DID NOT TEST.  CHANGED TO LOOP "A".  NORMAL OPS.  TRANSFER NR 2 ENG B-SYS FIRE DET TO DMI 35399, PER MEL 26-2-3, CAT B.  PLACARD INSTALLED.  REPLACED BROKEN CONNECTOR AT LOWER RT HOT SECTION B-LOOP PER WDM 26-01-01.  SYS CHECKS SERV PER DC-8 M/M/S 26-10-01.  NO FURTHER DEFECTS FOUND.  DMI 35399 CLEARED.  PLACARD REMOVED.  P/N 878239-02.
